IDEAS home Printed from https://ideas.repec.org/a/spr/joptap/v93y1997i1d10.1023_a1022649817825.html
   My bibliography  Save this article

Homogenization of Optimal Control Problems for Functional Differential Equations

Author

Listed:
  • G. Buttazzo

    (Università di Pisa)

  • M. E. Drakhlin

    (College of Judea and Samaria)

  • L. Freddi

    (Università di Udine)

  • E. Stepanov

    (Institute of Fine Mechanics and Optics)

Abstract

The paper deals with the variational convergence of a sequence of optimal control problems for functional differential state equations with deviating argument. Variational limit problems are found under various conditions of convergence of the input data. It is shown that, upon sufficiently weak assumptions on convergence of the argument deviations, the limit problem can assume a form different from that of the whole sequence. In particular, it can be either an optimal control problem for an integro-differential equation or a purely variational problem. Conditions are found under which the limit problem preserves the form of the original sequence.

Suggested Citation

  • G. Buttazzo & M. E. Drakhlin & L. Freddi & E. Stepanov, 1997. "Homogenization of Optimal Control Problems for Functional Differential Equations," Journal of Optimization Theory and Applications, Springer, vol. 93(1), pages 103-119, April.
  • Handle: RePEc:spr:joptap:v:93:y:1997:i:1:d:10.1023_a:1022649817825
    DOI: 10.1023/A:1022649817825
    as

    Download full text from publisher

    File URL: http://link.springer.com/10.1023/A:1022649817825
    File Function: Abstract
    Download Restriction: Access to the full text of the articles in this series is restricted.

    File URL: https://libkey.io/10.1023/A:1022649817825?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:joptap:v:93:y:1997:i:1:d:10.1023_a:1022649817825. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.